Research

Symmetry of uniaxial global Landau-de Gennes minimizers in the theory of nematic liquid crystals


Reference:

Henao, D. and Majumdar, A., 2012. Symmetry of uniaxial global Landau-de Gennes minimizers in the theory of nematic liquid crystals. SIAM Journal on Mathematical Analysis (SIMA), 44 (5), pp. 3217-3241.

Related documents:

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (320kB) | Preview

    Official URL:

    http://dx.doi.org/10.1137/110856861

    Details

    Item Type Articles
    CreatorsHenao, D.and Majumdar, A.
    DOI10.1137/110856861
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher Statement110856861.pdf: © 2012, Society for Industrial and Applied Mathematics
    RefereedYes
    StatusPublished
    ID Code32206
    Additional InformationA Corrigendum to this article was published in SIAM Journal of Mathematical Analysis, 45(6), 3872-3874, http://dx.doi.org/10.1137/130928790

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...